On a $p$-adic analogue of $k$-ple Riemann zeta function
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 165-174
Published online January 1, 2012
Daekil Park and Jin-Woo Son
Kyungnam University, Kyungnam University
Abstract : In this paper, we construct a $p$-adic analogue of multiple Riemann zeta values and express their values at non-positive integers. In particular, we obtain a new congruence of the higher order Frobenius-Euler numbers and the Kummer congruences for the Bernoulli numbers as a corollary.
Keywords : $p$-adic analogues, higher order Frobenius-Euler numbers, $k$-ple zeta function, Kummer-type congruences
MSC numbers : 11B68, 11S80
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd